# SDR VNAA20251016004

- Difficulty date: August 2, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N641NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15433
- Aircraft time: 14,015 hours, 14,512 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313724
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STGR 26RH BTW STA FS349.00 TO FS364.00 BILGE ÁREA E/ E COMPARTMENT.   CORROSION ON STGR 26RH BTW STA FS349.00 TO FS364.00 BILGE ÁREA E/ E COMPARTMENT WAS REMOVED PER CRJ-900 SRM 51-21-06-001-001-A01, WAS EVALUTED,THEREFORE IT IS OUT OFF LIMITS PER CRJ 900 SRM 53-21-03-101-006-A04. AND REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01
